# SDR ASOA02167

- Difficulty date: March 23, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7012210
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4104 - DURING GROUND INSPECTION IN ATL, A MISSING LIGHT BULB WAS DISCOVERED IN THE PASSENGER DOOR EXIT SIGN.  MAINTENANCE REPLACED THE MISSING EMERGENCY EXIT LIGHT BULB.  OPERATIONAL CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
